BibTeX record journals/twc/ShaatB12

download as .bib file

@article{DBLP:journals/twc/ShaatB12,
  author       = {Musbah Shaat and
                  Faouzi Bader},
  title        = {Asymptotically Optimal Resource Allocation in OFDM-Based Cognitive
                  Networks with Multiple Relays},
  journal      = {{IEEE} Trans. Wirel. Commun.},
  volume       = {11},
  number       = {3},
  pages        = {892--897},
  year         = {2012},
  url          = {https://doi.org/10.1109/TWC.2012.011012.110880},
  doi          = {10.1109/TWC.2012.011012.110880},
  timestamp    = {Sun, 06 Sep 2020 16:51:04 +0200},
  biburl       = {https://dblp.org/rec/journals/twc/ShaatB12.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics